# SDR AWXA9700364

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND STRINGER CORRODED AT FAIRING ATTACH NUTPLATES STA 727B, STR 18 LT.  CUT OUT CORRODED SECTION,  FABRICATED AND INSTALLED REPAIR PARTS IAW, SRM 53-10-3, BS 740 TO 745, STR 18L.
